Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Strange bleeding, almost every week with large clots post removal of ovary and fallopian tube, have abdominal hernia

Hello, I am a 37 year old female. I had my left ovary and fallopian tube removed to PCOS and during the laproscopic procedure, the dr found adhesions that were wrapped around my colon as well as adhering my left ovary to my abdominal wall . My periods have always been irregular, but since Dec 23rd, 2011, I have been having very strange bleeding. Approxinately 1-2 a week, I have large gushes of blood including clots and then every day when I wipe, I am lightly bleeding. I have had irregular bleeding in the past, but it was usually constant and never this heavy. The large gushes of blood are very scary to me especially since they have been going on for so long. In addition to this I have a large abdominal hernia due to several laproscopic D &C s because of miscarriages. Could the hernia have anything to do with the bleeding?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There is no connection between your hernia and vaginal bleeding. Hernia is anatomical defect of your abdominal wall which should be operated with reconstruction. The cause of bleeding is, to my mind, a possible resection of ovary with which was done during previous operation (it happens quite often when a surgeon has to remove adhesions and reconstruct normal pelvic anatomy). You also had policystic ovaries so I consider that it was a drilling or resection of ovaries. Hormonal function of ovaries after operation was slightly damaged. It can be corrected prescribing oral contraceptives for some time and after that they will work properly.
Wish you Good Health
Dr O. Aleksandrov
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor